# SDR DXTA200500852

- Difficulty date: July 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 5,640 hours, 3,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 981112
- Condition: Seized
- Part time: 791 hours, 481 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AFTER OPERATIONAL CHECK FLIGHT,  SMOKE AND ODOR NOTICED COMING THROUGH COCKPIT GASPERS.  BY THE TIME AIRCRAFT WAS PARKED AND SHUTDOWN, SMOKE AND ODOR FILLED THE COCKPIT AND CABIN.  ARFF CALLED TO THE SCENE.  NO NOTICEABLE FIRE OR FLAMES.  TROUBLESHOT, FOUND CABIN ACM SEIZED.  REPLACED CABIN ACM (AIR CYCLE MACHINE) WITH OVERHAULED UNIT IN ACCORDANCE WITH CESSNA 750 MAINTENANCE MANUAL CHAPTER 21-51-00.  OPERATIONAL CHECK GOOD.
